I have had an anal fissure for about 3 years, I have had success with nifedipine 0.2% ointment. I will use the cream and it heals the fissure 90%, I say 90% because even when I am using the nifedipine ointment I still have some pain on certain days (when I have the occasional bout of diarrhea or I have mutiple bowel movements in one day)
When I stop using the nifedipine ointment all together the fissure will come back and hurt me.
My question is... is it safe to use the nifedipine oinment for the rest of my life if i had too ? is there any long term side effects or risk for continuous use of the nifedipine ointment ?
second question is... would botox be worth a shot ?
third... what about surgery ? would that heal the fissure once and for all as a last resort ?
I am off the nifedipine ointment and I am trying this wheatgrass cream, it seems to be helpful. I will try this for a while, if it is not helpful I will go back on the nifedipine ointment.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.